# SDR VNAA0310006

- Difficulty date: October 7, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 22,349 hours, 19,929 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 10764
- Condition: Failed
- Location: Emergency Light
- Part time: 16,456 hours, 14,419 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTING AT ROWS 9 AND 10 WERE NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
